MathSciNet Relay Station
MathSciNet bibliographic data
MR993228 (90f:54056) 54F43 (54C56 55P55 55Q07 57N25)
Chigogidze, A. Ch. $n$-shapes and $n$-cohomotopy groups of compacta. (Russian) Mat. Sb. 180 (1989), no. 3, 322--335, 432; translation in Math. USSR-Sb. 66 (1990), no. 2, 329–342
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement